MathSciNet Relay Station
MathSciNet bibliographic data
MR1986160 46L54 (05A40 05E35 33C45 33D45 60G44)
Anshelevich, Michael Free martingale polynomials. J. Funct. Anal. 201 (2003), no. 1, 228–261.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement